MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC.1818910 FEMORAL DISTRACTOR; KNEE INSTRUMENT/TRIAL

DEPUY ORTHOPAEDICS, INC.1818910 FEMORAL DISTRACTOR; KNEE INSTRUMENT/TRIAL
Catalog Number 869055
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the handle was cracked on the femoral distractor.
 
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.This complaint is still under investigation.Depuy will notify the fda of the results of this investigation once it has been completed.
 
Additional Manufacturer Narrative
Examination of the submitted device confirmed the reported event.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
FEMORAL DISTRACTOR
Common Device Name
KNEE INSTRUMENT/TRIAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC.1818910
700 orthopaedic drive
warsaw IN 46582
MDR Report Key6852068
Report Number1818910-2017-24336
Device Sequence Number488585
Product Code LXH
UDI-Device Identifier10603295218128
UDI-Public10603295218128
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number869055
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/26/2017
Initial Date Received by Manufacturer 08/10/2017
Supplement Date Received by Manufacturer08/26/2017
10/02/2017
Initial Report FDA Received Date09/08/2017
Supplement Report FDA Received Date09/11/2017
10/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1